Need answers! Kidney Complications
I am curious as to what is going on in regards to complications I have been suffering related to my Kidney's. I am a 24 year old female. I have no prior health issues.
At the age of 18, I suffered a severe Kidney Infection as was out of college for 2 weeks.
Recently, on January 31st, 2012, I was having UTI symptoms. I was treated (based on my past complications with a Kidney Infection) to a 14 day treatment of Bactrim (800 mg). I was also given an intense shot of Rocephin at the time (1 Gram).
I took the medication as instructed but problems persisted over the course of a month. On February 12th, I was hospitalized for two days for a very stubborn Kidney Infection. I was given fluids, IV, antibiotics, morphine. I also had a scan of my kidneys and radiation to check for possible kidney stones. Nothing out of the ordinary appeared and I was sent home after two days with a 10 day RX for Levoflaxan. I took as instructed.
It is now March 19th, and so far I have had what seem to be two very sudden reoccurence of kidney/uti symptoms. Once was last week ( I was up all night) where I felt the sudden pain/urge with urination. I stayed up all night and drank gallons of water as well as several Acphildous probitoic pills, cranberry pills, cranberry juice, etc. The next day symptoms were gone.
That was last week. This past Saturday night, I had a very very sudden onset of flank pain, burning/frequent urination. Again, I took 1,000mg ofAcphildous probitoic pills, cranberry pills, AZO Maximum strength urinary relief (6 pills in 24 hours) and was up all night sleeping next to the toilet.
In addition, I have also noticed that I have random (1-2 times a week, lasting five minutes) tingling/numbness in my fingertips (both hands).
Any idea if this is a UTI occurrence or a bigger sign of kidney infection/problems? I made an appointment to see a Urologist but I am not sure if it is a kidney infection or a UTI given my history? Also, since I am masking the pain with AZO, is it safe to say the infection is still there?